Lisinopril Side Effects
|
| Post date: 2021-06-18 08:10:37 |
| Views: 210 |
I am a week into taking lisinopril for high blood pressure, and I am experiencing what seems to be common side effects. For the last two days I have had a dry cough, and kind of an itchy, wheezy feeling in my lungs. My nose is also stuffy. I can handle the stuffy nose, but the coughing and wheeziness are getting old.
When I saw my doctor last month, and was diagnosed with blood pressure that needed treatment, my doctor said that I could choose between two medications, one that could lead to tiredness (lisinopril), and one that would cause more frequent peeing (a diuretic). She did not mention the dry cough as a side effect of lisinopril. Are these two my only two choices? (I am not super thrilled about needing to switch to a diuretic if I can't tolerate lisinopril).
My question, is this a side effect that will get better with time and should I just wait it out until my body gets used to it? Or will this be something that is permanent? I have a home blood pressure machine, and so far I am not seeing significant improvements, so maybe I still in the ramping up phase? (My readings are typically somewhere around 118-125/84-88). |
| Please click Here to read the full story. |
| |
| Other Top and Latest Questions: |
China and Russia are redrawing Arctic trade. Can Europe fight back?
|
Amex Platinum and Business Platinum add Airbnb perks, but lodging credit rules are tightening
|
Neil Young sues Trump committee for $10M for playing 'Rockin' in the Free World' at rally
|
Stocks making the biggest moves after hours: Visa, Robinhood, NXP, Seagate and more
|
Movie: Night Shift
|
Avatar: Seven Havens: What Lies Beneath
|
Cupertino: Juno
|
Zero Parades: For Dead Spies
|
Crystal Lake: The Final Chapter
|
UBS pre-tax profits jump 27% to $3.59 billion in the third quarter
|